MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Consumer reported complaint of inaccurate aspiration for the 32g pen needles.Customer stated the pharmacy had dispensed 50 pen needles in a brown rx bag.Customer has been using the product since (b)(6) 2022.The customer is using compatible product and the pen needle is properly aligned.Customer stated that she has some bruising at the injection site in her abdominal area.No medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 13-jun-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial concern has been resolved and she is comfortable with the product.No medical intervention since the last call was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 14-oct-2022: h3: was the device evaluated by the manufacturer.If the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned - product was received out of the protective cover and unable to be shipped to manufacturer for evaluation (scrapped).Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14843420
Report Number1000113657-2022-00364
Device Sequence Number16739733
Product Code FMI
UDI-Device Identifier00021292010805
UDI-Public(01)00021292010805
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Model NumberPNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Device Catalogue NumberS6H01A32-100
Device Lot Number0A603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date06/01/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown